# SDR 20000508SH034

- Difficulty date: July 15, 1999
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- Engine time: 5,418 hours, 8,627 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Worn
- Location: Gas Producer
- Part time: 625 hours
- Component: Turbine Shroud
- Component part number: 411100720
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE GP BLADE TIP RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
